# SDR UHLA2010111300204

- Difficulty date: November 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 16,840 hours, 10,542 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH RECEIVED SLAT FAIL MESSAGE ON EICAS AFTER SELECTING FLAPS 3.  PERFORMED A GO AROUND.  RAN QRH, AND REQUESTED EXTRA LENGTH.  LANDED WITH FLAPS 3, NO INCIDENT.  MAINTENANCE CLEARED SLAT INHIBITS IAW 27-81-00-810-803-A, AND RAN SLATS AND FLAPS FULL UP AND DOWN, NO DEFECTS NOTED.
